Probabilistic properties of topologies of finite metric spaces' minimal fillings

Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

Résumé

In this work, we provide a way to introduce a probability measure on the space of minimal fillings of finite additive metric spaces as well as an algorithm for its computation. The values of probability, got from the analytical solution, coincide with the computer simulation for the computed cases. Also the built technique makes possible to find the asymptotic of the ratio for families of graph structures.

langue originaleAnglais
Pages (de - à)181-196
Nombre de pages16
journalFundamental and Applied Mathematics
Volume18
Numéro de publication2
Etat de la publicationPublié - 1 janv. 2013
Modification externeOui

Empreinte digitale

Examiner les sujets de recherche de « Probabilistic properties of topologies of finite metric spaces' minimal fillings ». Ensemble, ils forment une empreinte digitale unique.

Contient cette citation